# SDR MASA2022102700250

- Difficulty date: October 27, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 44,379 hours, 34,843 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Aft Flashlight
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASH LIGHT IS NOT BLINKING.  R/R BATTERY, OPS CHK GOOD.
